On a correspondence between $p$-adic Siegel–Eisenstein series and genus theta series

Volume 134 / 2008

Toshiyuki Kikuta, Shoyu Nagaoka Acta Arithmetica 134 (2008), 111-126 MSC: Primary 11F33; Secondary 11F55. DOI: 10.4064/aa134-2-2

Authors

  • Toshiyuki KikutaDepartment of Mathematics
    Kinki University
    Higashi-Osaka
    577-8502 Osaka, Japan
    e-mail
  • Shoyu NagaokaDepartment of Mathematics
    Kinki University
    Higashi-Osaka
    577-8502 Osaka, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image